# SDR CALA2025013102145

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 14,588 hours, 4,874 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sealant
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBE HEAT LIGHT COMES ON TEMP PROBE LT ON IN  FLIGHT PIC ADDED R&R TOTAL TAT PROBE IAM AMM TASK 34-21-06-000-801/400-801, R&R WINDOW/PITOT HEAT MODULE IAW AMM TASK 30-00-02-400-801. PERFORMED SYSTEM TEST PITOT PROBE, AOA SENSOR AND TAT PROBE HEAT IAW AMM TASK 30-31-00-730-801. ALL TEST PASS, NO MX MSG ON DISPLAY.    APPLIED SEALANT ,OPS CKD OK REF. AMM34-21-06-400-801.
